# SDR CA050131002

- Difficulty date: January 27, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 6,281 hours
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Hook
- Part number: 4179702
- Condition: Seized
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) FLIGHT CREW INDICATED LANDING GEAR INTRANSIT LIGHT.  THE GEAR WAS CYCLED ONE MORE TIME WITH FAILED ATTEMPT.  FLIGHT CREW RETURNED AND LANDED.  MAINTENANCE WAS DISPATCHED AND FOUND THE NOSE GEAR UPLOCK HOOK STUCK IN DOWN POSITION.  WHEN NOSE GEAR RETRACTED, THE UPLOCK ROLLER BENT THE UPLOCK HOOK AND TUBE ASSY,  UNABLING IT TO LOCK UP AND SECURE.  NEW TUBE IDLER ASSY WITH UPLOCK HOOK ASSY REPLACED.  NUMEROUS GEAR SWING C/W.  ALL CHECKED SERVICEABLE.
